# SDR AALA202304059570

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A320*
- Aircraft serial: 6828
- Aircraft time: 22,541 hours, 8,713 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: A225400298774
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. REPLACED MID LAVATORY DOOR PER AMM 25-45-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
